# SDR AALA972510

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Defective
- Location: Nr 3 Engine
- Component: Westinghouse
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CCS - FLT 2143 - DURING CRUISE MIA/CCS, NR 3 GENERATOR BECAME INOPERATIVE IN-FLIGHT WITH NR 2 GENERATOR AND APU ALREADY PLACARDED AS INOPERATIVE.  LANDED CCS WITHOUT INCIDENT.  REPLACED NR 3 GENERATOR AND NR 2 GENERATOR VOLTAGE REGULATOR. SYSTEM GROUND CHECKED NORMAL.  (X)
